Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

BSMaSS > Volume 6 > Twist Periodic Orbits for Continuous Maps of the...
< Back to Volume

Twist Periodic Orbits for Continuous Maps of the Eight Space

Download PDF

Abstract:

Let g be a continuous map from 8 to itself has a fixed point at (0,0), we prove that g has a twist periodic orbit if there is a rational rotation number.

Info:

Periodical:
The Bulletin of Society for Mathematical Services and Standards (Volume 6)
Pages:
4-8
DOI:
10.18052/www.scipress.com/BSMaSS.6.4
Citation:
I. M. T. Al-Shraa "Twist Periodic Orbits for Continuous Maps of the Eight Space", The Bulletin of Society for Mathematical Services and Standards, Vol. 6, pp. 4-8, 2013
Online since:
Jun 2013
Export:
Distribution: